# SDR DXTA2023081693200

- Difficulty date: August 16, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 5,823 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006854
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV FLOOR LIGHT AND OVER HEAD LIGHT INOP.  REMOVED FAILED #4 EMERGENCY BATTERY AND INSTALLED A BATTERY, COMPLETED OPS CHECKS WITH NO DEFECTS NOTED, ALL WORK ACCOMPLISHED WITH REFERENCE TO AMM 33-50-06
